DocServer

Items where Author is "Vaezpour, S.M."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Khandani, H. and Vaezpour, S.M. and Sims, Brailey (2011) Fixed point and common fixed point theorems of contractive multivalued mappings on complete metric spaces. JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 13 (6). pp. 1025-1039. ISSN 1521-1398

Khandani, H. and Vaezpour, S.M. and Sims, Brailey Common fixed point of generalized contraction in ordered metric spaces. Journal of nonlinear and convex analysis . ISSN 1345-4773 (Submitted)

This list was generated on Wed Nov 22 23:44:26 2017 AEDT.